# SDR CA001110017

- Difficulty date: October 10, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 22,215 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 810A000003
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) STRONG AIRFRAME VIBRATION IN CRUISE AT 135 KTS, FL230, REDUCED SPEED, IT INITIALLY DISAPPEARED AT 280 KTS GOING THROUGH FL270. ON WALK AROUND FOUND LEFT HAND PACK EXHAUST DOOR FULLY OPENED, AND RIGHT HAND DOOR FULLY CLOSED. FOUND BLUE SYSTEM RUDDER SERVO WORN BEYOND LIMIT FOR PLAY. CHANGED NR 1 RAM AIR OUTLET ACTUATOR ( MPN 762A0000-04), AND RUDDER CONTROL SERVO (MPN 810A0000-03).
